# SDR USAA2012052100002

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 57,783 hours, 37,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE COVER FOR EMERGENCY EXIT LIGHT AT SEAT 11C IS BROKEN.  MAINTENANCE REPAIRED EXIT LIGHT AT SEAT 11C.  CHECKS GOOD PER AMM 33-50-00.
